product description
Fast and effective pain and fever relief for infants and children. Strawberry flavour.
Free from Alcohol, Sugar and artificial colours
What else should I know?
Classification
Pharmacy Only Medicine
Active Ingredients
Ibuprofen 100mg/5ml
Dosage
Frequency of dose: 3 to 4 times daily.
6 - 12 months 2.5ml
1-3 years 5.0ml
4-6 years 7.5ml
7-9 years 10.0ml
10-12 years 15.0ml
Warnings
Do not give to infants under 6 months.
Do not give to children without medical advice if the child:
Is under 1 year
Is suffering dehydration through diarrhoea and / or vomiting
Has gastric ulceration, indigestion, stomach pain or bleeding.
Has previously shown hypersensitivity to aspirin, ibuprofen or other NSAIDS.
Fenpaed should not be given without medical supervision to children:
With impaired renal function
Who are suffering from asthma, urticaria or rhinitis.
Prolonged use without medical supervision could be harmful.
reviews
Note: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others. | |
|
Customers who purchased this also purchased...
-
Paracare Double Strength Su NZ $11.83
-
Coloxyl with Senna Tablets NZ $12.16
-
Pamol for Children Pain & F NZ $17.36